# SDR SWIA200515409

- Difficulty date: August 3, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,622 hours, 5,842 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S STAB TRIM SWITCH STICKS.  REPLACED F/O'S STAB DISCONNECT SWITCH PER MM 27-41-30.
